Browsing by Author Bulinski, Kamil

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)Citation
2017Multdimensional lower density version of Plunnecke's inequalityBulinski, Kamil; Mathematics & StatisticsMultdimensional lower density version of Plunnecke's inequality, The Electronic Journal of Combinatorics, vol.24, 3, 2017,pp 1-35
2017Plunnecke inequalities for measure graphs with applicationsBulinski, Kamil; Fish, Alexander; Mathematics & Statistics; Mathematics & StatisticsPlunnecke inequalities for measure graphs with applications, Ergodic Theory and Dynamical Systems, vol.37, 2, 2017,pp 418-439
2017Twisted patterns in large subsets of Z^NBulinski, Kamil; Bjorklund, Michael; Mathematics & StatisticsTwisted patterns in large subsets of Z^N, Commentarii Mathematici Helvetici, vol.92, 3, 2017,pp 621-640